Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 71, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Sep 23, 2003, 8:40 AM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2003, 8:40 AM EDT (12:40 UTC)
- Expired
- Sep 23, 2003, 9:45 AM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Sep 23, 3:52 AM EDT, 4 hours 48 minutes earlier.
Area forecast discussion, Sep 23, 3:52 AM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION...CORRECTED TO INCLUDE DE CTY PA IN WATCH
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 AM EDT TUE SEP 23 2003
DROPPING FLD WATCH ESSENTIALLY FROM PHL E...SPECIFIC CNTYS LISTED
BLO...AS THAT AREA DID NOT HAVE SGFNT RAINS LAST WK...AS OPPOSED TO
OUR NWRN ZONES AND AREA TO THE IMMEDIATE W OF PHL.
OTRW...PCPN SHOULD END FM THE W BY NOON OR SHRTLY THRFTR...THEN DRY
INTO THU WHEN NXT FNT ARRIVES FM THE NW. SLOWED PCPN TIMING DOWN
JUST A BIT...BGNG THU MRNG NWRN ZONES AND THU AFTN SERN ZONES.
OTRW...LEFT EXTDDS PRETTY MUCH AS THEY WERE.
NO CHGS ON THE MARINE...SML CRAFT REMAINS UP ALL WTRS.
ZONES AND UPDATED FLOOD WATCH SHOULD FLY BY 430 AM.
.PHI...FLOOD WATCH THIS MRNG PA54-55,60-62,67-70 NJ1,7 DE1 MD8
SML CRAFT ADVY CST AND DE BAY.
KRAUSHazardous weather outlook, Sep 23, 6:28 AM EDT, 2 hours 12 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-231230- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 628 AM EDT TUE SEP 23 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY FLOOD WATCHES REMAIN IN EFFECT THIS MORNING FOR MUCH OF THE AREA TO THE NORTH AND WEST OF PHILADELPHIA...AND FLOOD WARNINGS HAVE BEEN ISSUED FOR SOME COUNTIES. THE RAIN WILL MOVE EAST AND SHOULD BE OFF THE COAST BY EARLY AFTERNOON. STORM TOTALS WILL EXCEED THREE INCHES IN SOME SPOTS. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE NEW JERSEY AND DELAWARE COASTS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO CALL IN WITH SIGNIFICANT RAINFALL TOTALS...OF TWO INCHES OR MORE. KRAUS
In the hours before
Special weather statement, Sep 23, 5:45 AM EDT, 2 hours 55 minutes before
DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021- PAZ054-055-060>062-067>071-231115- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 545 AM EDT TUE SEP 23 2003 ...AREA OF HEAVY RAIN MOVING SLOWLY EAST... AT 530 AM...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF HEAVY RAIN MOVING SLOWLY EAST ACROSS EASTERN PENNSYLVANIA AND MARYLAND. IT EXTENDED FROM THE POCONOS THROUGH ALLENTOWN PA...SOUTH THROUGH CHESTER COUNTY AND THEN ALONG THE NORTHERN CHESAPEAKE BAY. RAINFALL AMOUNTS OF OVER AN INCH IN LESS THAN HALF AN HOUR HAVE BEEN REPORTED. THE RAIN WILL SLOWLY SHIFT EAST INTO THE PHILADELPHIA AND WILMINGTON AREAS AFTER 6 AM...AND ALSO INTO WESTERN NEW JERSEY AND THE NORTHERN DELMARVA. BE ESPECIALLY CAUTIOUS ON THE ROADS THIS MORNING...AS THERE WILL BE WATER PONDED IN LOW LYING AREAS AND UNDERPASSES. SLOW DOWN AND ALLOW FOR EXTRA SPACE BETWEEN YOU AND THE CARS AROUND YOU. A FEW OVERNIGHT RAINFALL REPORTS THROUGH 530 AM...READING AIRPORT IN BERKS COUNTY...2.93 INCHES...AND MOUNT POCONO AIRPORT IN MONROE COUNTY...2.42 INCHES. KRAUS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 7:13 AM EDT | Special Marine Warning | PHI | 62 min | |
| Sep 23, 7:54 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 36 min |
| Sep 23, 8:01 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Mercer | 44 min |
| Sep 23, 8:14 AM EDT | Tornado Warning | PHI | Burlington, Mercer | 31 min |
| Sep 23, 8:21 AM EDT | Severe Thunderstorm Warning | PHI | Morris | 39 min |
| Sep 23, 8:26 AM EDT | Tornado Warning | PHI | Middlesex, Monmouth | 49 min |
| Sep 23, 8:33 AM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Somerset | 27 min |
| Sep 23, 8:40 AM EDT | Special Marine Warning | PHI | 65 min | |
| Sep 23, 9:05 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Monmouth, Ocean | 70 min |
| Sep 23, 9:48 AM EDT | Special Marine Warning | PHI | 72 min | |
| Sep 23, 9:48 AM EDT | Special Marine Warning | PHI | 72 min | |
| Sep 23, 6:36 AM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 24 min |
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.